MathSciNet Relay Station
MathSciNet bibliographic data
MR2680076 (2011j:55034) 55U10 (60B99)
Kozlov, Dmitry N. The threshold function for vanishing of the top homology group of random $d$-complexes. Proc. Amer. Math. Soc. 138 (2010), no. 12, 4517–4527.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement